A new Lie algebra and soliton solutions, Bächlund transformation of soliton equations

Hon Wah TAM, Yufeng Zhang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

A new Lie algebra is introduced for which a soliton hierarchy of nonlinear evolution equations is derived from zero curvature equations. A reduced equation from the hierarchy is obtained whose exact solutions are produced. Again using the Lie algebra and the corresponding loop algebra, a type of nonlinear soliton equations with exponential terms in potential functions are given. The Bäcklund transformation among them is also generated.

Original languageEnglish
Pages (from-to)1670-1676
Number of pages7
JournalChaos, Solitons and Fractals
Volume42
Issue number3
DOIs
Publication statusPublished - 15 Nov 2009

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A new Lie algebra and soliton solutions, Bächlund transformation of soliton equations'. Together they form a unique fingerprint.

Cite this